Alert archive / Texas / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Apr 17, 2015, 4:36 AM CDT for 7 counties in Texas. It took effect at Apr 17, 2015, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 4:36 AM CDT (09:36 UTC)
- In effect from
- Apr 17, 2015, 1:00 PM CDT
- Expired
- Apr 18, 2015, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX
The radar
The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2661 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
400 WGUS64 KEWX 170936 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 436 AM CDT FRI APR 17 2015 ...PERIODS OF LOCALIZED HEAVY RAINFALL POSSIBLE TODAY... .AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION IN COMBINATION WITH A MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN LOCALLY HEAVY RAINFALL TODAY. THE AREA OF CONCERN IS THE SOUTHEAST PART OF SOUTH CENTRAL TEXAS AS IT SAW UP TO 5 INCHES OF RAINFALL YESTERDAY. NEW RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE OVER SAME AREAS THIS AFTERNOON AND EVENING WITH ISOLATED SPOTS RECEIVING UP TO 4 INCHES. HEAVIEST RAINS ARE EXPECTED TO COME TO AN END THIS EVENING WITH SOME LINGERING LIGHT SHOWERS EXPECTED OVERNIGHT. TXZ193-194-208-209-223>225-172000- /O.NEW.KEWX.FF.A.0003.150417T1800Z-150418T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART... LA GRANGE...GONZALES...CUERO...HALLETTSVILLE 436 AM CDT FRI APR 17 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...DE WITT... FAYETTE...GONZALES...LAVACA AND LEE. * FROM 1 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * AREAS OF 1 TO 2 INCHES OF RAINFALL WITH ISOLATED TOTALS UP TO 4 INCHES FROM MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS. * RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. RECENT RAINFALL EAST OF INTERSTATE 35 OVER THE PAST 24 HOURS HAS LED TO SATURATED SOILS WHICH MAY CAUSE FLASH FLOODING TO OCCUR WITH LESS RAINFALL THAN USUAL...POSING AN ELEVATED THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
2 follow-up statements
323 WGUS64 KEWX 172010 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 310 PM CDT FRI APR 17 2015 ...PERIODS OF LOCALIZED HEAVY RAINFALL POSSIBLE THIS AFTERNOON AND EVENING... .AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION IN COMBINATION WITH A MOIST AND UNSTABLE ATMOSPHERE WILL RESULT IN LOCALLY HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. THE AREA OF CONCERN IS THE SOUTHEAST PART OF SOUTH CENTRAL TEXAS WHERE THEY RECEIVED UP TO 5 INCHES OF RAIN THURSDAY. NEW RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE OVER SAME AREAS THIS AFTERNOON AND EVENING WITH ISOLATED SPOTS RECEIVING UP TO 4 INCHES. HEAVIEST RAINS ARE EXPECTED TO COME TO AN END THIS EVENING WITH SOME LINGERING LIGHT SHOWERS EXPECTED OVERNIGHT. TXZ193-194-208-209-223>225-180415- /O.CON.KEWX.FF.A.0003.000000T0000Z-150418T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART... LA GRANGE...GONZALES...CUERO...HALLETTSVILLE 310 PM CDT FRI APR 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... LAVACA AND LEE. * UNTIL 1 AM CDT SATURDAY * AREAS OF 1 TO 2 INCHES OF RAINFALL WITH ISOLATED TOTALS UP TO 4 INCHES FROM MULTIPLE ROUNDS OF MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS. * RAPID RUNOFF FROM HEAVY RAINFALL WILL LIKELY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW WATER CROSSINGS...AND URBAN AREAS NORMALLY SUBJECT TO FLOODING. RECENT RAINFALL EAST OF INTERSTATE 35 OVER THE PAST 24 HOURS HAS LED TO SATURATED SOILS WHICH MAY CAUSE FLASH FLOODING TO OCCUR WITH LESS RAINFALL THAN USUAL...POSING AN ELEVATED THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. && $$
441 WGUS64 KEWX 180541 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1241 AM CDT SAT APR 18 2015 TXZ193-194-208-209-223>225-180645- /O.EXP.KEWX.FF.A.0003.000000T0000Z-150418T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART... LA GRANGE...GONZALES...CUERO...HALLETTSVILLE 1241 AM CDT SAT APR 18 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. THE THREAT OF HEAVY RAINFALL HAS SHIFTED EAST OF THE AREA. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Apr 17, 4:10 AM CDT, 26 minutes earlier.
Area forecast discussion, Apr 17, 4:10 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 410 AM CDT FRI APR 17 2015 ...ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAIN LIKELY TODAY... .SHORT TERM (TODAY THROUGH SATURDAY)... AN UPPER LEVEL STORM SYSTEM ACROSS THE FOUR CORNERS REGION WILL ENHANCE STORM DEVELOPMENT TODAY AND SATURDAY. THE FIRST EPIDOSE OF STRONG TO SEVERE STORMS IS FORECAST TO BEGIN ACROSS THE NORTHWEST PART OF OUR REGION/SOUTHERN EDWARDS PLATEAU THIS MORNING AS A PRE-FRONTAL TROUGH PUSHES FROM THE EAST. RAIN CHANCES INCREASE AS THE PRE-FRONTAL TROUGH PUSHES TO THE EAST AND A WEAK OLD BOUNDARY APPROACHES FROM THE COASTAL PLAINS IN THE AFTERNOON. WHILE ALL THIS IS HAPPENING...A SEGMENT OF THE UPPER JET WILL INTERACT WITH THE DESTABILIZING BOUNDARY LAYER TO PRODUCE A CLUSTER OF STORMS ALONG AND EAST OF HIGHWAY 281. AREA FORECAST SOUNDINGS SUGGEST ML CAPE OF 2000 TO 3000 J/KG WITH DCAPE OF 800 TO 900 J/KG FOR THE POTENTIAL OF SEVERE STORMS PRODUCING LARGE HAIL UP TO 2 INCHES AND DAMAGING WIND GUSTS UP TO 70 MPH. ANOTHER AREA OF CONCERN IS THE POTENTIAL FOR HEAVY DOWNPOURS AND TRAINING CELLS CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME. OUR BEST GUESS OR TIMING FOR THE POTENTIAL FOR SEVERE STORMS TO AFFECT THE I-35 CORRIDOR INCLUDING THE AUSTIN AND SAN ANTONIO METROPOLITAN AREAS IS FROM 4 TO 8 PM THIS EVENING. THEN...THE POTENTIAL FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINFALL SHIFTS TO THE EAST OF THE I-35 CORRIDOR. RAINFALL AMOUNTS THROUGH SATURDAY MORNING WILL GENERALLY RANGE FROM ONE QUARTER TO ONE HALF INCH ACROSS THE NORTHERN HILL COUNTRY/SOUTHERN EDWARDS PLATEAU/RIO GRANDE TO 2 INCHES ALONG AND SOUTH OF HIGHWAY 90 AND EAST OF INTERSTATE 37. ISOLATED SPOTS ACROSS THIS AREA COULD GET UP TO 4 INCHES. SINCE SOME OF THESE PLACES ALREADY SAW UP TO 5 INCHES OF RAINFALL YESTERDAY...WE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR THE SOUTHEAST COUNTIES STARTING AT 1 PM THIS AFTERNOON THROUGH 1 AM SATURDAY. WEATHER CONDITIONS IMPROVE OVERNIGHT BUT NOT FOR LONG. OUR SECOND ROUND FOR STRONG TO SEVERE STORMS IS EXPECTED SATURDAY AFTERNOON. ONCE AGAIN...THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. WEATHER CONDITIONS IMPROVE LATE SATURDAY EVENING AS THE UPPER LEVEL STORM SYSTEM ABOVE MENTIONED PUSHES TO THE NORTHEAST AND INTO THE CENTRAL PLAINS. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... AS THE UPPER LEVEL SYSTEM PUSHES TO THE NORTHEAST AND AWAY FROM THE AREA...WESTERLY FLOW ALOFT WILL CONTROL OUR WEATHER WITH DRY WEATHER CONDITIONS IN STORE FOR SUNDAY AND HIGHS IN THE MID TO UPPER 80S ACROSS MUCH OF THE REGION AND LOWER 90S ALONG THE RIO GRANDE. RAIN CHANCES COME BACK TUESDAY OF NEXT WEEK CONTINUING THROUGH THURSDAY OVER PARTS OF SOUTH CENTRAL TEXAS AS SHORT WAVES TRAVERSE ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 80 63 80 63 87 / 70 40 40 30 10 AUSTIN BERGSTROM INTL AIRPORT 80 62 79 61 86 / 70 50 40 30 10 NEW BRAUNFELS MUNI AIRPORT 80 63 79 62 86 / 70 60 40 30 10 BURNET MUNI AIRPORT 79 61 78 60 85 / 70 30 40 20 10 DEL RIO INTL AIRPORT 83 63 83 59 91 / 50 20 20 10 - GEORGETOWN MUNI AIRPORT 79 62 78 61 86 / 70 40 40 20 10 HONDO MUNI AIRPORT 81 62 81 61 88 / 70 30 40 20 - SAN MARCOS MUNI AIRPORT 80 62 79 62 86 / 70 60 40 30 10 LA GRANGE - FAYETTE REGIONAL 80 65 79 64 86 / 70 70 50 40 10 SAN ANTONIO INTL AIRPORT 80 64 81 63 87 / 70 40 40 20 10 STINSON MUNI AIRPORT 80 64 81 63 88 / 70 40 40 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT... FAYETTE...GONZALES...LAVACA...LEE. && MESOSCALE/AVIATION...29 SYNOPTIC/GRIDS...17
Hazardous weather outlook, Apr 17, 3:44 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 344 AM CDT FRI APR 17 2015 TXZ171>173-183>194-202>209-217>225-228-180845- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 344 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF SOUTH CENTRAL TEXAS...ESPECIALLY SOUTH OF A DEL RIO TO FREDERICKSBURG TO AUSTIN LINE. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION...THESE STORMS MAY ALSO PRODUCE LOCALLY HEAVY DOWNPOURS OF 1 TO 3 INCHES WITH ISOLATED TOTALS OVER 4 INCHES. HEAVY RAIN FELL YESTERDAY EAST OF A GIDDINGS TO LOCKHART TO CUERO LINE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THESE LOCATIONS BETWEEN 1 PM AND 1 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT/ENHANCED RISK OF SEVERE THUNDERSTORMS MAY OCCUR AGAIN ON SATURDAY ACROSS MUCH OF SOUTH CENTRAL TEXAS. THE MAIN CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON SATURDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:35 PM CDT | Special Weather Statement | EWX | Fayette | 40 min |
| Apr 16, 8:21 PM CDT | Areal Flood Advisory | EWX | Bastrop | 114 min |
| Apr 16, 8:49 PM CDT | Special Weather Statement | EWX | Bastrop | 41 min |
| Apr 16, 9:29 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| Apr 16, 10:20 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 55 min |
| Apr 17, 9:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
| Apr 17, 9:51 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 9:54 AM CDT | Special Weather Statement | EWX | Edwards | 36 min |
| Apr 17, 10:18 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 17, 10:51 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Apr 17, 11:19 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 17, 11:29 AM CDT | Special Weather Statement | EWX | Edwards | 31 min |
| Apr 17, 11:32 AM CDT | Special Weather Statement | EWX | Kimble | 43 min |
| Apr 17, 11:37 AM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Apr 17, 11:43 AM CDT | Areal Flood Advisory | EWX | Edwards | 3 hr |
| Apr 17, 12:08 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 37 min |
| Apr 17, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| Apr 17, 12:21 PM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Apr 17, 12:34 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Apr 17, 12:35 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Apr 17, 12:42 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Apr 17, 12:47 PM CDT | Special Weather Statement | EWX | Kerr | 58 min |
| Apr 17, 12:53 PM CDT | Special Weather Statement | EWX | Maverick | 37 min |
| Apr 17, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 34 min |
| Apr 17, 12:59 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 17, 1:03 PM CDT | Special Weather Statement | EWX | Real | 42 min |
| Apr 17, 1:16 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 1:23 PM CDT | Special Weather Statement | EWX | Dimmit | 52 min |
| Apr 17, 1:27 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 43 min |
| Apr 17, 1:28 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 43 min |
| Apr 17, 2:02 PM CDT | Areal Flood Advisory | EWX | Real | 118 min |
| Apr 17, 2:21 PM CDT | Special Weather Statement | EWX | Kinney | 39 min |
| Apr 17, 2:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Apr 17, 2:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Apr 17, 3:08 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr | 3 hr |
| Apr 17, 3:15 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 17, 3:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 3:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Apr 17, 3:39 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 17, 3:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 45 min |
| Apr 17, 3:46 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Apr 17, 3:56 PM CDT | Special Weather Statement | EWX | Kendall | 64 min |
| Apr 17, 4:01 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Lavaca, Wilson | 3 hr |
| Apr 17, 4:06 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Kerr | 3 hr |
| Apr 17, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 31 min |
| Apr 17, 4:19 PM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| Apr 17, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca, Wilson | 55 min |
| Apr 17, 4:36 PM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Apr 17, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 65 min |
| Apr 17, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 61 min |
| Apr 17, 5:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| Apr 17, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 36 min |
| Apr 17, 6:06 PM CDT | Areal Flood Advisory | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Apr 17, 6:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Karnes | 31 min |
| Apr 17, 6:46 PM CDT | Special Weather Statement | EWX | Frio | 44 min |
| Apr 17, 6:53 PM CDT | Special Weather Statement | EWX | DeWitt | 22 min |
| Apr 17, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 37 min |
Nearby
Flash Flood Watches in Texas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.